Gerd With Lightheadedness, Arm Pain, Dizziness

Sometimes, people confuse the symptoms of heart attack with symptoms of acid reflux disease. That’s because pain in the chest can feel like heartburn. When in doubt, call your doctor. It’s ROEMHELD Syndrome (Gastro-cardiac syndrome). There are just millimeters of tissue btwn the esophagus and the heart. GERD can even cause heart palpitations , due to this proximity. Heartburn No More is a clinically proven 5 step multi-dimensional acid reflux healing system that has been polished and perfected over 11 years of research, trial, and error.

You see, acid reflux is a serious condition that can lead to dangerous health complications If left untreated, acid reflux can, over time, go beyond pain or irritation and lead to dangerous complications such as dissolved enamel on teeth; fluids in the sinuses, lungs, breaking news and middle ears; ulcers; and erosive esophagitis. You are singing my Mother’s ‘song’. She has been informed that her symptoms of GERD (which include lightheadedness) is not symptomatic, but can be part of reflux. She indeed gets lightheaded, especially after eating.

Sometimes gastroesophageal reflux occurs by itself but it is also common for reflux symptoms to be packaged with other symptoms and conditions. You probably have the typical reflux symptoms such as heartburn, a bad taste in the mouth, the sensation of food coming up your throat and burping. You may have some additional symptoms that are worrisome and interfere with your day to day functioning. Causes of acid reflux include; spicy foods, fatty foods, chocolate, being overweight, smoking, pregnancy, stress, anti-inflammatories, asthma inhalers and hiatus hernia. Lying down too soon after eating also causes indigestion. Most people solve their discomfort by taking over the counter antacids to neutralise the acid. Changes to your lifestyle such as losing weight and giving up smoking usually prevent symptoms from reoccurring.

Dizziness, nausea and reflux symptoms may be associated with an autonomic condition such as Postural Orthostatic Tachycardia Syndrome or POTS. A cardiologist often diagnoses and treats this condition. Some medications, including some reflux medications can trigger a headache, nausea and lightheadedness. Your doctor and pharmacist can assist with adjusting your medications and dosages to reduce or eliminate this side effect. I was actually diagnosed with LPR (silent reflux) before my dizziness & headaches started. I too suspected the link between the reflux and dizziness but from my google searches, it could be a possibility.

Click Here to Continue...


Add a Comment

Your email address will not be published. Required fields are marked *